# SDR 96ZZZX4380

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Ethosenergy Accessories and Components, LLC, repair station PGLR030L
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 231009801
- Condition: Cracked
- Location: Fuel Manifold
- Component: 216362036
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERTORQUED CONDITION RESULTING IN CRACKED FLANGE AREA.  RECOMMEND USE OF PROPER TORQUE DURING INSTALLATION OF NOZZLE INTO MANIFOLD ASSY.
